RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 40, Number 6  


On the solution of integral equations of the first kind nonlinear in parameter in classes of distributions
T. V. Antonova
819
Nondegenerate estimates for the convergence rate of iterative methods for ill-posed nonlinear operator equations
M. Yu. Kokurin, N. A. Yusupova
832
Numerical methods for open-loop and closed-loop optimization of linear control systems
N. V. Balashevich, R. Gabasov, F. M. Kirillova
838
Classification of vector optimization problems with uncertain factors
I. I. Pospelova
860
A steplike contrast structure in a singularly perturbed system of elliptic equations with different power of a small parameter
V. F. Butuzov, I. V. Nedelko
877
Nonlinear regularized finite-difference schemes for the multidimensional transport equation
P. N. Vabishchevich, V. A. Pervichko, A. A. Samarskii, V. V. Chudanov
900
Mean-square estimates for the error of a projection-difference method for parabolic equations
V. V. Smagin
908
Solution of the principal spectral problem and mathematical modeling of nuclear reactors
L. G. Strakhovskaya, R. P. Fedorenko
920
Numerical solution of a class of nonlinear problems in synthesis of radiating systems
P. A. Savenko
929
A Godunov-type method in dynamics of elastoplastic media
M. Abouziarov, V. G. Bazhenov, V. Kotov, A. V. Kochetkov, S. V. Krylov, V. R. Fel'dgun
940
Haar spectra of discrete convolutions
S. M. Masharsky, V. N. Malozemov
954
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020